Numerical Algorithms

, Volume 28, Issue 1–4, pp 215–227

Symbolic Computation of Newton Sum Rules for the Zeros of Polynomial Eigenfunctions of Linear Differential Operators

  • Tiziana Isoni
  • Pierpaolo Natalini
  • Paolo E. Ricci
Article

DOI: 10.1023/A:1014059219005

Cite this article as:
Isoni, T., Natalini, P. & Ricci, P.E. Numerical Algorithms (2001) 28: 215. doi:10.1023/A:1014059219005

Abstract

A symbolic algorithm based on the generalized Lucas polynomials of first kind is used in order to compute the Newton sum rules for the zeros of polynomial eigenfunctions of linear differential operators with polynomial coefficients.

orthogonal polynomials differential equations with polynomial coefficients zero's distribution Newton sum rules generalized Lucas polynomials 

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • Tiziana Isoni
    • 1
  • Pierpaolo Natalini
    • 2
  • Paolo E. Ricci
    • 1
  1. 1.Dipartimento di MatematicaUniversità degli Studi di Roma “La Sapienza”, P.le A. MoroRomaItaly
  2. 2.Dipartimento di MatematicaUniversità degli Studi Roma Tre, Largo San Leonardo MurialdoRomaItaly

Personalised recommendations